Alert archive / Oklahoma / Tornado Warnings in 2019
Tornado Warning 8, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 30, 2019, 12:35 PM CDT for Pontotoc County, Oklahoma. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2019, 12:35 PM CDT (17:35 UTC)
- Expired
- Apr 30, 2019, 1:00 PM CDT
- In force
- 25 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Pontotoc County, OK
The radar
The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 30, 12:02 PM CDT | Tornado Watch | SPC | 13 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 5.6 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1242 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 541 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.7
The text
As transmitted.
720
WFUS54 KOUN 301735
TOROUN
OKC123-301800-
/O.NEW.KOUN.TO.W.0008.190430T1735Z-190430T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1235 PM CDT Tue Apr 30 2019
The National Weather Service in Norman has issued a
* Tornado Warning for...
Central Pontotoc County in east central Oklahoma...
* Until 100 PM CDT.
* At 1235 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Roff, moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Ada, Roff and Fitzhugh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3468 9650 3468 9651 3467 9651 3454 9682
3455 9683 3459 9683 3459 9686 3489 9680
3470 9645
TIME...MOT...LOC 1735Z 203DEG 28KT 3459 9682
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
302 follow-up statements
466
WWUS54 KOUN 301748
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1248 PM CDT Tue Apr 30 2019
OKC123-301800-
/O.CON.KOUN.TO.W.0008.000000T0000Z-190430T1800Z/
Pontotoc OK-
1248 PM CDT Tue Apr 30 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 PM CDT FOR CENTRAL
PONTOTOC COUNTY...
At 1248 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Fitzhugh, moving northeast at 30 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Ada and Fitzhugh.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
&&
LAT...LON 3468 9650 3468 9651 3467 9651 3461 9674
3463 9680 3467 9684 3489 9680 3470 9645
TIME...MOT...LOC 1748Z 205DEG 25KT 3467 9677
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
30295
WWUS54 KOUN 301754
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1254 PM CDT Tue Apr 30 2019
OKC123-301804-
/O.EXP.KOUN.TO.W.0008.000000T0000Z-190430T1800Z/
Pontotoc OK-
1254 PM CDT Tue Apr 30 2019
...THE TORNADO WARNING FOR CENTRAL PONTOTOC COUNTY WILL EXPIRE AT 100
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3468 9650 3468 9651 3467 9651 3461 9674
3463 9680 3467 9684 3489 9680 3470 9645
TIME...MOT...LOC 1754Z 203DEG 28KT 3471 9675
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 30, 12:30 PM CDT, 5 minutes earlier.
Area forecast discussion, Apr 30, 12:30 PM CDT, 5 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
1230 PM CDT Tue Apr 30 2019
.AVIATION...
Scattered showers and storms (including severe storms) will
continue into the evening. Most likely times for impacts have been
identified in the TAFs, however, amendments may be needed. A
front is situated near the I-44 corridor. Motion of this front
this afternoon and evening remains uncertain. KLAW, KOKC, and KOUN
in particular, may see some bouncing between north and south
winds. Ceilings should lift somewhat this afternoon. IFR to MVFR
ceilings are expected to develop again overnight.
Day
&&
.PREV DISCUSSION... /issued 655 AM CDT Tue Apr 30 2019/
DISCUSSION...
12Z TAFs.
AVIATION...
There will be some areas of MVFR or locally IFR conditions
especially near and north of a front that extends across central
and southwest Oklahoma into western north Texas. Scattered
thunderstorms this morning near KPNC will move out, but additional
scattered showers and thunderstorms are likely later today,
including the possibility of a line of storms moving across the
area late this morning and this afternoon. Severe weather (large
hail, damaging winds, and at least some potential for a tornado)
will be possible. The conditions overnight tonight into Wednesday
morning will depend on what happens today and this evening with
the thunderstorms and any outflow that they produce. The NAM model
suggests that low-level moisture and low clouds will be more
prevalent.
PREV DISCUSSION... /issued 412 AM CDT Tue Apr 30 2019/
DISCUSSION...
Early this morning, scattered showers and storms continue to develop
and move across parts of western and northern Oklahoma, generally
along and north of an elevated boundary (925-850mb). MUCAPE
values between 750-1000 J/kg and effective shear around 35-40 knots
will support a few strong storms through 12-14Z. Farther south,
elevated showers between 10-15K feet will occur with generally
light rain amounts.
A surface boundary extends from roughly Seymour, Texas northeast to
near Duncan, OKC and Stillwater. Some dense fog has formed near
and just north of this feature with a few 1/4 mile observations.
Later this morning, the boundary may momentarily pushed southward,
as a wave on the front moves northeast. This along with scattered
showers should help improve visibility.
During the mid to late morning, the surface boundary is expected to
lift back to the northwest some. Meanwhile, scattered to numerous
showers and storms are expected to develop over western Texas and
parts of western Oklahoma as a shortwave trough approaches.
Several CAMs suggest that widespread convection will develop along
and near the front. The storms may evolve into a squall and move
east across a large part of Oklahoma and western north Texas.
Damaging winds, hail and heavy rainfall will be likely. Very
strong 0-1km shear over south central and southeast Oklahoma may
improve the chances of tornadoes across that area.
Severe CAMs also suggest the potential for excessive rainfall
south and east of the current Flood Watch. Therefore, several
counties across south central and southeast Oklahoma will be added
to the watch. The new area will run through 12Z Wednesday.
With a lingering surface and elevated boundary, at least widely
scattered showers and storms may develop late tonight into
Wednesday, mainly along and north of I-40.
Will certainly need to watch the chance of additional showers and
thunderstorms Wednesday afternoon. Although predictability is
rather low, some storms may form near a dryline in the Texas
Panhandle/western Oklahoma during the afternoon. Thunderstorm
coverage may increase Wednesday night into Thursday, as another
cold front is expected to push across the region.
Will generally keep in slight to chance POPs for Friday into
the weekend, as several more disturbances are expected to
influence the weather.
&&
.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK 70 61 79 59 / 70 50 30 40
Hobart OK 71 58 80 56 / 60 30 30 40
Wichita Falls TX 75 64 80 62 / 50 30 30 30
Gage OK 65 50 79 49 / 70 30 10 30
Ponca City OK 69 57 77 56 / 80 60 30 60
Durant OK 77 67 77 64 / 70 70 50 70
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 PM CDT this evening for OKZ006>008-011>013-
015>020-022>030-033>038.
Flood Watch through Wednesday morning for OKZ031-032-039>043-
046>048.
TX...Flood Watch until 7 PM CDT this evening for TXZ083>085.
&&
30/14/14Hazardous weather outlook, Apr 30, 12:27 PM CDT, 8 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 1227 PM CDT Tue Apr 30 2019 OKZ004>048-050>052-TXZ083>090-011730- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1227 PM CDT Tue Apr 30 2019 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... There is an enhanced risk of severe thunderstorms today across the eastern half of Oklahoma. A slight risk covers the western half of Oklahoma and western north Texas. Location... The enhanced risk area is generally along and east of a Stillwater to Oklahoma City and Duncan line. The slight risk area is generally west of the enhanced risk to the Oklahoma and Texas state line. Timing... The most likely time for severe storms will be from now through Midnight. Impacts... Hail up to the size of golf balls. Damaging winds of 60 to 70 mph. A few tornadoes possible. Excessive rainfall with flooding possible. Discussion... Scattered to numerous storms are expected to continue through the afternoon moving east through the evening. Large hail and damaging wind gusts will be the main threats. For storms that form along or south of the cold front, there is also a risk for a tornado or two developing. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... Storm spotter groups and emergency management personnel across the area should prepare for potential severe weather operations. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... There is a slight risk of severe thunderstorms on Wednesday mainly across the eastern half of Oklahoma. A marginal risk covers the western half of Oklahoma and western north Texas. The most likely time for severe weather will be during the afternoon and evening. Thunderstorms remain in the forecast for Thursday through Monday. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Special weather statement, Apr 30, 10:32 AM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1032 AM CDT Tue Apr 30 2019
OKZ028-029-301600-
Cleveland OK-McClain OK-
1032 AM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR northwestern Cleveland and
northwestern McClain Counties Until 1100 AM CDT...
AT 1031 AM CDT, a strong thunderstorm was located near Newcastle,
moving north at 25 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3518 9762 3520 9767 3533 9767 3538 9766
3538 9760 3537 9746
TIME...MOT...LOC 1531Z 196DEG 20KT 3524 9765
30Special weather statement, Apr 30, 10:35 AM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1035 AM CDT Tue Apr 30 2019
OKZ013-019-020-025-026-301600-
Payne OK-Oklahoma OK-Logan OK-Lincoln OK-Noble OK-
1035 AM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR Payne...eastern Oklahoma...
southeastern Logan...northwestern Lincoln and southeastern Noble
Counties Until 1100 AM CDT...
AT 1033 AM CDT, strong thunderstorms were along a line extending from
7 miles northwest of Perkins to 4 miles west of Fallis to near
Oklahoma City, moving northeast at 25 MPH.
HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...
Locations impacted include...
Northeastern Oklahoma City, Edmond, Midwest City, Stillwater,
Spencer, Perkins, Jones, Nicoma Park, Langston, Luther, Morrison,
Carney, Glencoe, Tryon, Ripley, Coyle, Arcadia, Meridian, Fallis and
Ingalls.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3625 9692 3625 9682 3616 9682 3616 9678
3577 9700 3544 9740 3576 9743 3608 9723
3633 9702 3633 9692
TIME...MOT...LOC 1533Z 208DEG 23KT 3603 9714 3575 9720 3561 9734
11Local storm report, Apr 30, 11:27 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1127 AM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM HAIL SWEETWATER 35.42N 99.92W
04/30/2019 E0.88 INCH BECKHAM OK TRAINED SPOTTER
NICKEL SIZED HAIL COVERING THE GROUND.
&&
ZWINKSpecial weather statement, Apr 30, 11:30 AM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1130 AM CDT Tue Apr 30 2019
OKZ041-046-047-301700-
Carter OK-Johnston OK-Murray OK-
1130 AM CDT Tue Apr 30 2019
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Carter...
northwestern Johnston and southeastern Murray Counties Until noon
CDT...
AT 1130 AM CDT, a strong thunderstorm was located near Ardmore,
moving northeast at 35 MPH.
HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3417 9721 3456 9697 3442 9670 3417 9694
3417 9697 3414 9697 3407 9703
TIME...MOT...LOC 1630Z 212DEG 33KT 3418 9708
30Local storm report, Apr 30, 11:32 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
1132 AM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM HAIL SWEETWATER 35.42N 99.92W
04/30/2019 E1.00 INCH BECKHAM OK TRAINED SPOTTER
NICKEL SIZED HAIL COVERING THE GROUND WITH EMBETTED
QUARTERS. CORRECTED HAIL SIZES.
&&
ZWINKLocal storm report, Apr 30, 12:24 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1224 PM CDT TUE APR 30 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1223 PM TORNADO 3 E SULPHUR 34.51N 96.92W
04/30/2019 MURRAY OK BROADCAST MEDIA
LIVE FEED OF TORNADO. ALSO PHONE CALLS AND SPOTTERNETWORK
REPORTS.
&&
ZWINKThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 12:12 AM CDT | Special Weather Statement | OUN | Blaine | 33 min |
| Apr 30, 3:32 AM CDT | Special Weather Statement | OUN | Garfield | 28 min |
| Apr 30, 5:07 AM CDT | Areal Flood Advisory | OUN | Garfield | 113 min |
| Apr 30, 9:13 AM CDT | Special Weather Statement | OUN | Ellis, Harper | 32 min |
| Apr 30, 9:35 AM CDT | Special Weather Statement | OUN | Oklahoma | 25 min |
| Apr 30, 10:02 AM CDT | Areal Flood Advisory | OUN | Logan, Oklahoma | 3 hr |
| Apr 30, 10:02 AM CDT | Special Weather Statement | OUN | Cleveland | 13 min |
| Apr 30, 10:04 AM CDT | Special Weather Statement | OUN | Grady | 26 min |
| Apr 30, 10:07 AM CDT | Special Weather Statement | OUN | Oklahoma | 23 min |
| Apr 30, 10:12 AM CDT | Special Weather Statement | OUN | Cleveland | 33 min |
| Apr 30, 10:27 AM CDT | Special Weather Statement | OUN | Lincoln | 33 min |
| Apr 30, 10:32 AM CDT | Special Weather Statement | OUN | Cleveland | 28 min |
| Apr 30, 10:35 AM CDT | Special Weather Statement | OUN | Oklahoma, Payne | 25 min |
| Apr 30, 10:54 AM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Logan, Oklahoma | 51 min |
| Apr 30, 10:56 AM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 49 min |
| Apr 30, 10:58 AM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 67 hr |
| Apr 30, 10:58 AM CDT | Severe Thunderstorm Warning | OUN | Noble, Payne | 47 min |
| Apr 30, 10:59 AM CDT | River Flood Warning | OUN | Kingfisher, Logan | 48 hr |
| Apr 30, 11:00 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 27 hr |
| Apr 30, 11:16 AM CDT | Tornado Warning | OUN | Lincoln, Payne | 44 min |
| Apr 30, 11:30 AM CDT | Special Weather Statement | OUN | Murray | 30 min |
| Apr 30, 11:44 AM CDT | Severe Thunderstorm Warning | OUN | Payne | 31 min |
| Apr 30, 11:49 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray, Pontotoc | 41 min |
| Apr 30, 11:50 AM CDT | Tornado Warning | OUN | Lincoln, Payne | 40 min |
| Apr 30, 11:58 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Roger Mills, Woodward | 47 min |
| Apr 30, 12:08 PM CDT | Tornado Warning | OUN | Johnston, Murray, Pontotoc | 37 min |
| Apr 30, 12:30 PM CDT | Severe Thunderstorm Warning | OUN | Payne | 15 min |
| Apr 30, 12:42 PM CDT | Special Weather Statement | OUN | Dewey | 33 min |
| Apr 30, 12:53 PM CDT | Special Weather Statement | OUN | Lincoln | 22 min |
| Apr 30, 1:19 PM CDT | Special Weather Statement | OUN | Payne | 26 min |
| Apr 30, 1:26 PM CDT | Special Weather Statement | OUN | Major | 34 min |
| Apr 30, 1:37 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Major, Woods | 38 min |
| Apr 30, 2:11 PM CDT | Special Weather Statement | OUN | Alfalfa, Woods | 49 min |
| Apr 30, 2:23 PM CDT | River Flood Warning | OUN | Atoka | 5 days |
| Apr 30, 2:33 PM CDT | Special Weather Statement | OUN | Garfield | 27 min |
| Apr 30, 3:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| Apr 30, 3:06 PM CDT | Special Weather Statement | OUN | Canadian, Grady, McClain | 24 min |
| Apr 30, 3:10 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 50 min |
| Apr 30, 3:33 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady, Oklahoma | 42 min |
| Apr 30, 3:35 PM CDT | Tornado Warning | OUN | Cotton, Tillman | 40 min |
| Apr 30, 3:43 PM CDT | Special Weather Statement | OUN | Kay | 32 min |
| Apr 30, 3:47 PM CDT | Areal Flood Advisory | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 3 hr |
| Apr 30, 3:57 PM CDT | Special Weather Statement | OUN | Cotton | 33 min |
| Apr 30, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Tillman | 45 min |
| Apr 30, 4:03 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 42 min |
| Apr 30, 4:06 PM CDT | Special Weather Statement | OUN | McClain | 24 min |
| Apr 30, 4:06 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 39 min |
| Apr 30, 4:08 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Logan, Oklahoma | 52 min |
| Apr 30, 4:12 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, McClain | 48 min |
| Apr 30, 4:24 PM CDT | Flash Flood Warning | OUN | Canadian, Cleveland, Oklahoma | 3 hr |
| Apr 30, 4:31 PM CDT | Tornado Warning | OUN | Cotton | 29 min |
| Apr 30, 4:32 PM CDT | Areal Flood Advisory | OUN | Lincoln, Logan, Noble, Oklahoma, Payne | 3 hr |
| Apr 30, 4:48 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 42 min |
| Apr 30, 4:49 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Logan, Oklahoma, Payne | 41 min |
| Apr 30, 4:51 PM CDT | Special Weather Statement | OUN | Grady | 24 min |
| Apr 30, 4:56 PM CDT | Tornado Warning | OUN | Cotton, Jefferson, Stephens | 24 min |
| Apr 30, 5:05 PM CDT | Areal Flood Advisory | OUN | Caddo, Comanche, Cotton, Grady, Jefferson, McClain and 2 more | 115 min |
| Apr 30, 5:16 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 44 min |
| Apr 30, 5:22 PM CDT | Areal Flood Advisory | OUN | Cleveland, Garvin, Grady, McClain, Oklahoma, Pottawatomie and 1 more | 3 hr |
| Apr 30, 5:23 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Pottawatomie | 52 min |
| Apr 30, 5:26 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Stephens | 2 hr |
| Apr 30, 5:33 PM CDT | Areal Flood Advisory | OUN | Cotton, Tillman | 117 min |
| Apr 30, 5:50 PM CDT | Severe Thunderstorm Warning | OUN | Love | 30 min |
| Apr 30, 5:57 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 48 min |
| Apr 30, 6:01 PM CDT | Flash Flood Warning | OUN | Lincoln, Logan, Oklahoma, Payne | 119 min |
| Apr 30, 6:18 PM CDT | Special Weather Statement | OUN | Lincoln | 27 min |
| Apr 30, 6:25 PM CDT | Special Weather Statement | OUN | Marshall | 20 min |
| Apr 30, 6:46 PM CDT | Special Weather Statement | OUN | Cotton | 29 min |
| Apr 30, 6:50 PM CDT | Areal Flood Advisory | OUN | Cleveland, Lincoln, Pottawatomie, Seminole | 3 hr |
| Apr 30, 6:54 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Pottawatomie | 51 min |
| Apr 30, 6:55 PM CDT | Severe Thunderstorm Warning | OUN | Cotton | 50 min |
Nearby
Tornado Warnings in Oklahoma, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.